Advertisement

On the navier-stokes equations in a domain with the moving boundary

  • O. A. Oleinik
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 665)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S.L. SOBOLEV: On a new problem of mathematical physics, Izv. Acad. Nauk, USSR, v. 18, (1954), 3–50.MathSciNetMATHGoogle Scholar
  2. [2]
    O.A. OLEINIK-G.A. YOSIFIAN: An analogue of Saint-Venant’s principle and the uniqueness of solutions of boundary value problems for parabolic equations in an unbounded domain, Uspechi Mat. Nauk. v. 31, no 6, (1976), 142–166.Google Scholar
  3. [3]
    O.A. OLEINIK-G.A. YOSIFIAN: On removable singularities on the boundary and the uniqueness of solutions of the boundary value problems for second order elliptic and parabolic equations, Funct.Anal. and Appl., v.11, no 3, (1977), 55–68.MATHGoogle Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • O. A. Oleinik
    • 1
  1. 1.Department of MathematicsMoscow UniversityMoscowRussia

Personalised recommendations